Content Details
Last updated on:
17 Jan 2019 | 01:57 PM (IST)
Want to know more?
Read Our Editorial Policy

Overview

Uses of Solvin Cold Drop

Solvin Cold Drop is used in the treatment of common cold symptoms.

Solvin Cold Drop side effects

Common
  • Nausea
  • Vomiting
  • Allergic reaction
  • Sleepiness
  • Headache

How to use Solvin Cold Drop

Take this medicine in the dose and duration as advised by your doctor. Check the label for directions before use. Measure it with a marked dropper and take it as directed. Solvin Cold Drop may be taken with or without food, but it is better to take it at a fixed time.
Take it with food if stomach upset occurs.

How Solvin Cold Drop works

Solvin Cold Drop is a combination of three medicines: Chlorpheniramine, paracetamol and phenylephrine which relieves common cold symptoms. Chlorpheniramine is an antiallergic which relieves allergy symptoms like runny nose, watery eyes and sneezing. Paracetamol is an analgesic (pain reliever) and antipyretic (fever reducer). It blocks the release of certain chemical messengers in the brain that are responsible for pain and fever. Phenylephrine is a nasal decongestant which narrows the small blood vessels providing relief from congestion or stuffiness in the nose.

Solvin Cold Drop related warnings

Alcohol
CAUTION
Taking Solvin Cold Drop with alcohol can cause liver damage.
Pregnancy
WEIGH RISKS VS BENEFITS
Solvin Cold Drop may be unsafe to use during pregnancy.
Animal studies have shown adverse effects on the foetus, however, there are limited human studies. The benefits from use in pregnant women may be acceptable despite the risk. Please consult your doctor.
Lactation
Solvin Cold Drop is probably safe to use during lactation. Limited human data suggests that the drug does not represent a significant risk to the baby.
Driving
Solvin Cold Drop may make you feel dizzy, sleepy, tired, or decrease alertness. If this happens, do not drive.
Kidney
Solvin Cold Drop is probably safe to use in patients with kidney disease. Limited data available suggests that dose adjustment of Solvin Cold Drop may not be needed in these patients. Please consult your doctor.
Use of Solvin Cold Drop may cause excessive sleepiness in patients with end stage kidney disease.
Liver
CAUTION
Solvin Cold Drop should be used with caution in patients with liver disease. Dose adjustment of Solvin Cold Drop may be needed. Please consult your doctor.

Alternate Brands

For informational purposes only. Consult a doctor before taking any medicines.
Solvin Cold Drop
Sumo Cold Drop
Alkem Laboratories Ltd
₹5.1/ml of Drop
66% costlier
Febrex Plus Oral Drops
Indoco Remedies Ltd
₹3.53/ml of Drop
15% costlier
TusQ-P Oral Drops
Blue Cross Laboratories Ltd
₹2.73/ml of Drop
save 11%
Flucold P Oral Drops
Wallace Pharmaceuticals Pvt Ltd
₹2.47/ml of Drop
save 20%
Zincold Drop
Med Manor Organics Pvt Ltd
₹3.13/ml of Drop
2% costlier

Expert Advice

  • Solvin Cold Drop helps relieve symptoms of cold and flu such as headache, sore throat, runny nose, muscular pain, and fever.
  • It may cause dizziness and sleepiness. Don't drive or do anything that requires mental focus until you know how it affects you.
  • Avoid consuming alcohol when taking this medicine as it may cause excessive drowsiness.
  • Do not take it with any other medicine containing paracetamol (drugs for pain/fever or cough-and-cold) without asking your doctor first.
  • Inform your doctor if you are pregnant, planning to conceive or breastfeeding.

Patient Concerns

Questions Related to Solvin Cold

arrow
Which is the best medicine to get rid from runny nose in cold?Sir , which will be best and helpful in this case like solvin cold , carpol , paracetamol , sinarest , crocin please suggest me sir according to you ?
Dr. Pushkar Mani
Diabetes Specialist
u take Cetcip 10 mg twice daily for running noseand if u get fever take Paracetamol 500 mg twice daily for 2 or 3 dayscetcip for 3 days
5y old girl child has fever and mild cold fever does not exceed 102 . Is meftagesic P syrup safe to be given as OTC . Or solvin cold syrup . I want to know ideal doses for above syrups Weight around 22 kg
Dr. Gopal Samdani
Child Specialist
Monitor temp . Place a cool, damp washcloth on your child's forehead , Give your child a lukewarm tub bath or a sponge bath. Give a sponge bath as follows:- ? Use lukewarm water [90?F (32.2?C) to 95?F (35?C)] . Do not use cold water, ice, or rubbing alcohol, which will lower the child's body temperature too quickly. ? Sponge for 20 to 30 minutes. ? Stop if the child starts to shiver. If your child doesn't like the sponge bath or doesn't feel better after the bath, there is no need to give another one. You can use Paracetamol also along with above measures to control fever till you consult Dr.Please consult me or any other Paediatrician. will take detail history and will examine your child in detail.
arrow
Do you have any questions related to Solvin Cold Drop?

User Feedback


FAQs

Q. What is Solvin Cold?

Solvin Cold is a combination of three medicines: Chlorpheniramine, Paracetamol / Acetaminophen and Phenylephrine. This combination helps to relieve symptoms of cold like runny nose, watery eyes, fever and headache. Chlorpheniramine is an antiallergic. It relieves allergy symptoms like runny nose, watery eyes and sneezing. Paracetamol blocks the release of certain chemical messengers in the brain that are responsible for pain and fever. Phenylephrine is a decongestant which narrows the small blood vessels and provides relief from congestion or stuffiness in the nose.

Q. Is it safe to use Solvin Cold?

Yes, Solvin Cold is safe in most patients. However, in some patients it may cause common side effects like nausea, vomiting, allergic reaction, sleepiness, headache and other uncommon or rare side effects. Inform the doctor if you experience any persistent problem while taking this medicine.

Q. Can I stop taking Solvin Cold when I am relieved of my symptoms?

Solvin Cold is usually used for short term and can be discontinued when your symptoms are relieved. However, continue taking this medicine if your doctor has advised you to do so.

Q. Can the use of Solvin Cold cause dizziness?

Yes, the use of Solvin Cold can cause dizziness (feeling faint, weak, unsteady or lightheaded) in some patients. If you feel dizzy or lightheaded, it is better to rest for some time and resume once you feel better.

Q. Can the use of Solvin Cold cause damage to liver?

Solvin Cold is usually safe when taken according to the recommended dose. However, an overdose of Solvin Cold can damage your liver. Avoid drinking alcohol, while taking this medicine as it may increase your risk of liver damage.

Q. What is the recommended storage condition for the Solvin Cold?

Keep this medicine in the container or the pack it came in, tightly closed. Store it according to the instructions mentioned on the pack or label. Dispose of the unused medicine. Make sure it is not consumed by pets, children and other people.

Related Ayurvedic Ingredients

The medicine details are for information purpose only. Consult a doctor before taking any medicine.
Manufacturer/Marketer Address
142 AB, Kandivli Industrial Estate, Kandivli (West), Mumbai - 400 067, Maharashtra
One of the following licensed pharmacy from the nearest location will deliver Solvin Cold Drop. Once the pharmacy accepts your order, the details of the pharmacy will be shared with you. Acceptance of your order is based on the validity of your prescription and the availability of this medicine: LHA, MAG, PNT, BHS, 4IT, CRN, NTN, DCS, PNQ, MMC, BFV, HSP, STS, ANT, MKE, GTF, AVL, PLT, DAO, SBC, BTH, WMW, PLL, PRN, IAD, PSF, UVD, OBS, RHW, KLC, NXT, SBI, JIV, SVA, TSS, VTR, GDA, PRC, SHD, MTM, HBV, NSM, GTC, BHC, PSE, ALC, KHP, KIM, SSR, JSL, CZT, DAD, KAL, HLP, DSH, FTP, KNH, NVY, KRR, IPP, HMP, HZF, PAP, DIL, MDH, SBN, RKS, SNG, RHL, HNT, KIS, VMH, SWA, PRT, RSS, DRA, FDM, NNH, XMX, MAM, OHM, IMC, GHP, BLS, GGL, TYN, PMA, CTP, MBP, AMR, VNS, RGI, SLN, TNH, 2ML, GBB, ZEL, OWP, RPP, KHD, USF, WHP, HVS, EPS, BNC, CPK, BLE, AYU, GEO, EQN, ADF, NTB, BDN, VJS, DVH, MIL, YBF, MDN, BMJ, NTL, VSL, NEO, BDI, RBT, SVH, PHC, RPC, LAG, SPD, HIP, ROF, BNT, HNP, HLT, SNH, DHR, GHC, NSL, SPF, KHS, SNL, ELS, MDI, PTP, MGL, HTV, NGW, NPH, WPL, VAF, EEC, ATH, SGN, NLP, PCA, BJP, SLC, ANP, PHP, PVP, AGT, PRL, DYL, CHP, RPA, FRS, CAE, 9MM, AAY, QTM, WHR, SIP, JBT, SMN, AFT, HHH, RHS, THP, GFL, STO, NNP, ZVP, BHA, NVL, ABP, VSC, LCC, BJR, ENP, SHG, HPC, OWI, ZVO, RGR, NRS, GLD, ENV, SGH, MKT, MMF, WAD, NTS, ORH, LBO, RTL, GPP, CBE, SVS, PTO, BTM, RWP, SYN, MBN, ALY, ABL, SIO, MOM, ATP, PRE, IPL, OWN, MDO, RJP, RDH, NBG, WDE, NPS, VHS, GVP, DPL, SBL, JJE, OWT, SCP, JLS, HPP, APT, SPR, EWH, AHH, NDP, RDR, SDS, DAT, PEN, AMH, HNA, BLP, PME, HSS, NXG, CLT, ZNT, O4O, SDE, GBC, ALP, UPA, MDX, HAT, SRS, OLT, MSD, GPL, KMC, HMS, EVP, SBA, HSM, RWL, LTL, RRP, BSN, CCM, WSH, SOF, AVW, SHC, KOS, GMA, RVC, FIP, NAI, FNF, CSE, 1MH, WSI, HCP, GNH, KBC, VOP, H2H, BES, BBN, MAP, LHP, DLY, VDH, SHN, SSI, RYL, AVC, RSA, GIE, GPT, IDB, ADE, VHC, DLP, OMV, KCI, AND, AHP, NEW, MRS, OIP, THR, PHN, DPP, HGI, RPM, ESY, SYS, PIC, SNB, SMS, DZY, IAH, RUS, BAP, GBL, CMD, GNC, NRP, JLI, EAN, BBS, RMR, VUR, HTS, UHP, SAH, VTH, HEX, BGS, SWP, BSG, BRC, AAR, MLT, TSC, NRC, AXM, AMM, SDM, RGH, RTN, UMP, NSF, SLS, SPS, TAP, HNF, MPC, HWS, JHC, NCE, ISI, PPR, CNE, MAX, MLC, GHR, WHL, AGP, JVN, PTI, RAC, SYC, RKN, QLF, USM, YAG, KHC, ARD, RPI, ERS, SCH, GRP, VHP, ITF, TRP, DYG, MJT, PWN, NFP, SPV, BBT, FGH, DGN, VEM, CMC, SRG, ASP, LIP, ATL, EPR, BHM, XPR, LMS, JJD, NAS, BSL, FRM, SGC, MIP, SGA, MTD, TPS, HOP, BIO, NLC, EMB, AAA, BMR, AGC, SAF, STA, AYN, ADM, BHP, DFP, AVB, TOM, APS, DHP, KHH, TPN, MNS
MRP
46
15 ml in 1 packet
ADD TO CART
Best Price ₹36.8
20% OFF
Use Coupon HEALTH1020 during checkout